# SDR SWAA2022062721389

- Difficulty date: June 18, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,742 hours, 40,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L547 OVERWING ESCAPE GROUND ILLUMINATION LT INOP AT STA 757 WL 171 LBL 51. / [01] RELAMPED L547 L/H OVERWING GROUND ILLUMINATION LIGHT AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION #1
